Communications in Mathematical Physics

Existence of maximal surfaces in asymptotically flat spacetimes

Robert Bartnik

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 94, Number 2 (1984), 155-175.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941280

Mathematical Reviews number (MathSciNet)
MR0761792

Zentralblatt MATH identifier
0548.53054

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics
Secondary: 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05] 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)

Citation

Bartnik, Robert. Existence of maximal surfaces in asymptotically flat spacetimes. Comm. Math. Phys. 94 (1984), no. 2, 155--175. https://projecteuclid.org/euclid.cmp/1103941280


Export citation